2019
Том 71
№ 10

All Issues

Gal' Yu. M.

Articles: 1
Article (Ukrainian)

On Entire Functions Belonging to a Generalized Class of Convergence

Gal' Yu. M., Mulyava O. M., Sheremeta M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 4. - pp. 439-446

In terms of Taylor coefficients and distribution of zeros, we describe the class of entire functions f defined by the convergence of the integral \(\int\limits_{r_0 }^\infty {\frac{{\gamma (\ln M_{f} (r))}}{{r^{\rho + 1} }}} dr\) , where γ is a slowly increasing function.